# SDR SWAA2025022898243

- Difficulty date: February 22, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 40,188 hours, 19,212 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CR RR R2 DOOR ASSIST HANDLE AIRFRAME SIDE NEEDS SECURED. <[01] SECURED R2 DOOR ASSIST HANDLE IAW B737-800 AMM 25-21-420-801; [02] SECURED R2 DOOR ASSIST HANDLE IAW B737-800 AMM 25-21-420-801; [03] SECURED R2 DOOR ASSIST HANDLE IAW B737-800 AMM 25-21-420-801.
